# SDR CALA2010031000079

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 60,047 hours, 15,987 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 271N61192
- Condition: Ruptured
- Location: Rt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, BOTH QYT MESSAGE AND LIGHT FOR L HYD PRESSURE WAS STILL GOOD.  FIVE MINUTES LATER L PRESSURE WENT TO ZERO WITH PWR XFER UNIT STATUS MESSAGE.  TEN MINUTES LATER LOST RUDDER RATIO AND L-YAW DAMPER.  FOUND RT MAIN GEAR RETRACT ACTUATOR HOSE 340 REF IPC 32-32-51- 16 BROKEN.  REMOVED AND REPLACED HOSE IAW M/M CHAPTER 20-10-10 401/404.  REF LG PAGE 8420684 FOR LEAK CHECK, REFILL, AND REMOVED AND REPLACED OF HYD FILTERS.
